# SDR SWAA2021040560968

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 70,121 hours, 41,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L2 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR HANDLE ON AFT ENTRY. ESCAPE SLIDE MISSING RESECURED L2 DOOR ESCAPE SLIDE DOOR MANUAL INFLATION HANDLE COVER IAW MM 255601 OK TO CONTINUE IN SERVICE
